# SDR 2017F00170

- Difficulty date: October 4, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 9,338 hours, 6,175 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 692203356
- Condition: Corroded
- Location: Mlg
- Part time: 9,338 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT MLG DOOR CORROSION. MEMO DQ9710M1 DATED: OCTOBER 3, 2017.
